Jydem Bio Pharma Pvt Ltd
Mefenamic Acid (100mg) + Paracetamol (125mg)
Jymol MF Oral Suspension is a non-steroidal anti-inflammatory drug (NSAID) used to reduce pain, fever, and inflammation in infants and children.
Oral Suspension
Jymol MF Oral Suspension contains two active ingredients, Mefenamic acid and paracetamol, which belong to a common class of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). It helps to lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.
Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice.
No common side effects listed.
Jymol MF Oral Suspension works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation.
Maintain a log of your child's temperature Contact your child's doctor for advice if no improvement Keep a track of the dose and frequency Practice self-care tips like giving plenty of fluids, a balanced diet, and encouraging rest Stop the medicine and consult your child's doctor in case of allergic rash or stomach pain